# SDR DALA2019012700585

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 72,760 hours, 12,467 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 0090 - ATB, DUE TO TRAILING EDGE FLAP DISAGREE. CREW LEVELED OFF, ACCOMPLISHED QRH AND NOTIFIED DISPATCH AND MC. CREW DECLARED AN EMERGENCY AND ACCOMPLISHED ALTERNATE FLAP SYSTEM PROCEDURE USING FLAPS 20 FOR LANDING. REPLACED FSEU, AND ADJUSTED FLAP LEVER TRANSMITTERS AND FLAP POSITION TRANSMITTERS. SYSTEM OPERATION IS NORMAL.
